# SDR N3XR202509250001

- Difficulty date: September 22, 2025
- Submitted: September 25, 2025
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N320ER
- Make and model: Diamon DA 42
- Aircraft serial: 42N548
- Aircraft time: 524 hours
- Engine: Austro E4
- Engine time: 510 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: D6490281101MOD
- Condition: Inoperative
- Location: Lt Engine
- Part time: 524 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LEFT ECU FAILURE AFTER TAKING OFF, TURNED FUEL PUMPS OFF, AND LOST ENGINE POWER.
